Scaling random walks on arbitrary sets

Simon C Harris, R Sibson, D Williams

Research output: Contribution to journalArticle

4 Citations (Scopus)
Original languageEnglish
Pages (from-to)535-544
Number of pages10
JournalMathematical Proceedings of the Cambridge Philosophical Society
Volume125
Issue number3
Publication statusPublished - 1999

Cite this

Harris, S. C., Sibson, R., & Williams, D. (1999). Scaling random walks on arbitrary sets. Mathematical Proceedings of the Cambridge Philosophical Society, 125(3), 535-544.

Scaling random walks on arbitrary sets. / Harris, Simon C; Sibson, R; Williams, D.

In: Mathematical Proceedings of the Cambridge Philosophical Society, Vol. 125, No. 3, 1999, p. 535-544.

Research output: Contribution to journalArticle

Harris, SC, Sibson, R & Williams, D 1999, 'Scaling random walks on arbitrary sets', Mathematical Proceedings of the Cambridge Philosophical Society, vol. 125, no. 3, pp. 535-544.
Harris, Simon C ; Sibson, R ; Williams, D. / Scaling random walks on arbitrary sets. In: Mathematical Proceedings of the Cambridge Philosophical Society. 1999 ; Vol. 125, No. 3. pp. 535-544.
@article{9f32e326b1544e2d9eb08a49f0254df1,
title = "Scaling random walks on arbitrary sets",
author = "Harris, {Simon C} and R Sibson and D Williams",
year = "1999",
language = "English",
volume = "125",
pages = "535--544",
journal = "Mathematical Proceedings of the Cambridge Philosophical Society",
issn = "0305-0041",
publisher = "Cambridge University Press",
number = "3",

}

TY - JOUR

T1 - Scaling random walks on arbitrary sets

AU - Harris, Simon C

AU - Sibson, R

AU - Williams, D

PY - 1999

Y1 - 1999

M3 - Article

VL - 125

SP - 535

EP - 544

JO - Mathematical Proceedings of the Cambridge Philosophical Society

JF - Mathematical Proceedings of the Cambridge Philosophical Society

SN - 0305-0041

IS - 3

ER -